# SDR HEEA955013

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7171A
- Make and model: Bolkms BO105S
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOESN'T RECEIVE ON TRANSMIT. REPLACED CAVITY TUBE V101.  REPAIRED.  ADJUSTED PULSE WIDTH, FREQUENCY AND POWER OUT.  BENCH CHECK GOOD.
